Search Results

You are looking at 1 - 2 of 2 items for :

  • "star body" x
  • All content x
Clear All

Groemer, H. , On a spherical integral transformation and sections of star bodies, Monatsh. Math. , 126 (1998), no. 2, 117–124. MR 99k :52005 Groemer H. On a spherical

Restricted access

The paper concerns a biunique correspondence between some positively homogeneous functions on ℝn and some star-shaped sets with nonempty interior, symmetric with respect to the origin (Theorems 3.5 and 4.3).

Restricted access